# SDR AALA201902109007

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 28,788 hours, 11,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND ON BOARD AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT OUT OF PLACE AND BATTERY DEAD. MAINTENANCE REPLACED BATTERY PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
